Alert archive / Texas / Special Weather Statements in 2021
Special Weather Statement, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this special weather statement at May 17, 2021, 9:40 PM CDT for Dimmit County, Texas. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 17, 2021, 9:40 PM CDT (02:40 UTC)
- Expired
- May 17, 2021, 10:30 PM CDT
- In force
- 50 min
- Issued by
- NWS Austin/San Antonio, TX
County Dimmit County, TX
The radar
The Laughlin AFB radar (KDFX), 107 km from the middle of the area, began a volume at 02:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 2.7 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3577 J/kg
- Mixed-layer CIN
- -91 J/kg
- Mixed-layer LCL
- 1068 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 158 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 6.5
The text
As transmitted.
219
WWUS84 KEWX 180240
SPSEWX
Special Weather Statement
National Weather Service Austin/San Antonio TX
940 PM CDT Mon May 17 2021
TXZ218-219-228-180330-
Frio TX-Dimmit TX-Zavala TX-
940 PM CDT Mon May 17 2021
...SIGNIFICANT WEATHER ADVISORY FOR DIMMIT...SOUTHEASTERN ZAVALA AND
SOUTHWESTERN FRIO COUNTIES UNTIL 1030 PM CDT...
At 939 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles north of Big Wells to near Chupadera
Ranch Airport. Movement was east at 10 mph.
Half inch hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Crystal City, Carrizo Springs, Dilley, Big Wells, Asherton, Chula
Vista-River Spur, Derby, Hilltop, Las Colonias, Winter Haven,
Brundage, Chaparral Wildlife Management Area, Light, Carrizo Hill,
Divot, Loma Vista, Gilson Groves, Catarina and Las Vegas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central Texas.
LAT...LON 2831 10011 2878 9983 2882 9908 2864 9917
2864 9939 2821 9940 2820 10011
TIME...MOT...LOC 0239Z 272DEG 11KT 2867 9956 2822 10004
$$
BRADYWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this special weather statement went out at May 17, 9:18 PM CDT, 22 minutes earlier.
Area forecast discussion, May 17, 9:18 PM CDT, 22 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 918 PM CDT Mon May 17 2021 .UPDATE... Quick forecast update. The main change was to adjust PoPs and QPF from now through about 1 am. The highest PoPs and QPF are now centered around Zavala and Dimmit county where ongoing convection is producing a lot of lightning and some moderate to heavy rainfall. Mesoscale models are still all over the place, but the new 00z HRRR and new 00z generally suggest that most areas other than the Rio Grande will stay dry through much of the night. Earlier model runs developed an MCS and brought it across our area during the early morning hours on Tuesday. The 00z HRRR takes the storms across northwest Texas now and forms an MCS out of them and drags that into our Hill Country counties early Tuesday afternoon. It then continues moderate to heavy rainfall across the I-35 corridor and points northward through the evening until around 11pm tomorrow night. The new NAM on the other hand creates an MCS over Mexico late tonight and moves it across Maverick, Zavala, and Dimmit Counties. The model may have picked up on whatever is causing the current convection and may just be running a few hours later. Both models generate a large MCS across the Rio Grande and/or Hill Country late Tuesday night and brings it through our area during the day on Wednesday. For this update have followed the mesoscale models and radar trends, dropping PoPs for much of the I-35 corridor and Coastal Plains through the evening. Have maintained Chance PoPs (around 30%-40%) for the early morning hours across much of the area to cover any potential new development. && .PREV DISCUSSION... /ISSUED 659 PM CDT Mon May 17 2021/ UPDATE... A Severe Thunderstorm Watch has been added for Dimmit, Frio, Maverick, and Zavala Counties. An outflow boundary from convection across the I-35 corridor earlier in the day is interacting with a very conducive environment for storms and has produced one Severe Thunderstorm already that is drifting to the southeast across the eastern portion of Dimmit County. AVIATION... A complicated forecast for the TAFs, especially when it comes to convection. Addressing the easy part in general expect VFR skies this evening across the I-35 corridor. Some localized MVFR clouds have developed over Bexar County for SAT/SSF but do not expect those to last more than an hour or two. With the moist atmosphere in place MVFR ceilings are likely at all TAF sites around 06z and should last through the mid-morning hours on Tuesday. With respect to convection have based the inclusion of PROB30 groups on a consensus of mesoscale models which show convection along the Rio Grande this evening, with a possible second round developing later tonight. These storms will generally move to the east overnight and into the I-35 corridor by the early morning hours on Tuesday. It is important to note that the convective forecast with this TAF package is very low confidence as mesoscale boundaries and small changes will have a large impact on the timing of convection tonight into Tuesday. Winds will generally continue out of the southeast. PREV DISCUSSION... /ISSUED 319 PM CDT Mon May 17 2021/ SHORT TERM (Tonight through Wednesday Night)... An upper level low was centered near the Four Corners area this afternoon. The low level flow was from the southeast and the airmass over South Central Texas remains warm and moist. A line of thunderstorms stretched across the eastern half of the area moving toward the south. These storms have been just short of severe and this activity will continue for the next several hours. The next focus will be out west where we have just issued a Tornado Watch for Val Verde County. Convection has started to initiate over West Texas and the mountains in northern Mexico. Conditions are favorable for severe thunderstorms with tornadoes possible. In addition to tornadoes very large hail is possible this evening. Convection will continue to be likely overnight. Deep moist air is in place with PW values in excess of 1.5 inches across the southern half of the area. This will start an extended period of possible locally heavy rain. The upper and lower patterns will remain virtually unchanged through Thursday morning. As the upper low moves slowly to the northeast over the next 48 hours or so, we expect multiple rounds of showers and thunderstorms Tuesday and Wednesday. There will be ample instability and sufficient deep layer shear for strong to severe storms both Tuesday and Wednesday. The better chances for severe will be Tuesday across the northeastern part of the CWA. Locally heavy rain will continue to be possible. With the multiple rounds of convection we expect rainfall totals to be eight to ten inches along I-35 from Austin through Williamson County. Outside of this area, two to six inches with locally higher amounts is possible as far west as Kerr, Medina, and Frio Counties. Lesser amounts are likely farther west. LONG TERM (Thursday through Monday)... Another upper level low will move onto the west coast Thursday keeping Texas in the unstable southwesterly upper flow through the weekend. While the low level flow will remain southeasterly, the extreme moisture will retreat to the east. This will mean the locally heavy rain threat will come to an end Thursday afternoon. However, rain chances will continue. For the end of the week convection should be more diurnally driven with higher POPs during the daytime periods and lower POPs overnight. It's a little early for forecasting any severe potential, but this is climatologically the peak of our severe season and the threat may come into better focus over the next few days. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 86 71 83 69 79 / 40 40 90 80 80 Austin Bergstrom Intl Airport 86 71 84 69 79 / 40 40 80 80 80 New Braunfels Muni Airport 87 73 85 70 81 / 30 40 80 70 80 Burnet Muni Airport 84 69 81 68 79 / 30 40 90 60 70 Del Rio Intl Airport 94 71 93 72 86 / 10 40 20 30 60 Georgetown Muni Airport 85 70 82 68 79 / 40 40 80 70 80 Hondo Muni Airport 89 71 86 70 80 / 20 50 60 50 80 San Marcos Muni Airport 86 72 84 68 80 / 30 40 80 70 80 La Grange - Fayette Regional 86 73 86 71 81 / 50 30 80 70 90 San Antonio Intl Airport 86 72 84 70 81 / 30 40 80 60 80 Stinson Muni Airport 89 73 86 71 81 / 20 40 70 60 90 && .EWX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Thursday afternoon for Atascosa-Bandera- Bastrop-Bexar-Blanco-Burnet-Caldwell-Comal-De Witt-Fayette-Frio- Gillespie-Gonzales-Guadalupe-Hays-Karnes-Kendall-Kerr-Lavaca-Lee- Llano-Medina-Travis-Williamson-Wilson. && Short-Term/Aviation...Treadway Long-Term...Brady
Hazardous weather outlook, May 17, 7:25 PM CDT, 2 hours 15 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 725 PM CDT Mon May 17 2021 TXZ171>173-183>194-202>209-217>225-228-190030- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 725 PM CDT Mon May 17 2021 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Tonight. Strong to severe thunderstorms are ongoing over parts of the southern Edwards Plateau and Rio Grande Plains this evening. Large hail and damaging winds are the primary hazards. An isolated tornado cannot be ruled out west of a Rocksprings to Eagle Pass line this evening. A flash flood watch is also in effect for tonight for the eastern half of South Central Texas...or along and east of a line from Mountain Home to Dilley. The heavy rain threats for tonight will be isolated, but should increase over much of the watch area Tuesday. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Several rounds of showers and thunderstorms are possible through the week, especially Tuesday through Thursday. Thunderstorms could be strong to severe at times, and there is a slight risk of severe storms generally north of I-10 on Tuesday. A flash flood watch is in effect east of a Mountain Home to Dilley line through 1 PM CDT Thursday. Daily rainfall amounts of 1 to 4 inches are possible, and portions of Central Texas could end up with multiple day rainfall totals in excess of 8 inches. These heavy rainfall totals will likely send some area rivers and streams into minor or moderate flood stages. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report severe weather and/or flash flooding to the National Weather Service.
In the hours before
Special weather statement, May 17, 6:08 PM CDT, 3 hours 32 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 608 PM CDT Mon May 17 2021 TXZ183-180000- Val Verde TX- 608 PM CDT Mon May 17 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN VAL VERDE COUNTY UNTIL 700 PM CDT... At 608 PM CDT, Doppler radar was tracking a strong thunderstorm 10 miles south of Terrell County Gas Plant, or 19 miles northeast of Dryden, moving east at 30 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Pandale. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A Tornado Watch remains in effect until 1100 PM CDT for south central Texas. LAT...LON 3029 10176 3029 10135 2995 10142 3005 10176 TIME...MOT...LOC 2308Z 277DEG 27KT 3021 10185 BRADY
Special weather statement, May 17, 6:11 PM CDT, 3 hours 29 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 611 PM CDT Mon May 17 2021 TXZ228-180000- Dimmit TX- 611 PM CDT Mon May 17 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DIMMIT COUNTY UNTIL 700 PM CDT... At 611 PM CDT, Doppler radar was tracking a strong thunderstorm near Catarina, or 10 miles south of Big Wells, moving north at 10 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Big Wells, Brundage, Las Vegas, Catarina and Chaparral Wildlife Management Area. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 2864 9971 2864 9939 2835 9939 2835 9961 TIME...MOT...LOC 2311Z 177DEG 9KT 2842 9954 BRADY
Special weather statement, May 17, 6:46 PM CDT, 2 hours 54 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
646 PM CDT Mon May 17 2021
TXZ228-180030-
Dimmit TX-
646 PM CDT Mon May 17 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DIMMIT COUNTY UNTIL
730 PM CDT...
At 646 PM CDT, Doppler radar was tracking a strong thunderstorm near
Light, or 18 miles south of Big Wells, moving south at 15 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Light, Chaparral Wildlife Management Area and Catarina.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central Texas.
LAT...LON 2835 9961 2835 9939 2821 9940 2820 9949
2820 9962
TIME...MOT...LOC 2346Z 359DEG 14KT 2830 9953
BRADYSpecial weather statement, May 17, 7:46 PM CDT, 1 hour 54 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
746 PM CDT Mon May 17 2021
TXZ228-180130-
Dimmit TX-
746 PM CDT Mon May 17 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DIMMIT COUNTY UNTIL
830 PM CDT...
At 745 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Gilson Groves, or 21 miles northwest of Encinal,
moving southeast at 10 mph.
Penny size hail will be possible with this storm.
Locations impacted include...
Gilson Groves.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central Texas.
LAT...LON 2828 9976 2830 9954 2821 9948 2820 9949
2820 9975
TIME...MOT...LOC 0045Z 332DEG 7KT 2823 9964
BRADYSpecial weather statement, May 17, 8:44 PM CDT, 56 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
844 PM CDT Mon May 17 2021
TXZ217-218-228-180230-
Maverick TX-Dimmit TX-Zavala TX-
844 PM CDT Mon May 17 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MAVERICK...DIMMIT
AND SOUTHWESTERN ZAVALA COUNTIES UNTIL 930 PM CDT...
At 844 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Chula Vista-River Spur to 15 miles south of El
Indio. Movement was southeast at 15 mph.
Penny size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Crystal City, Carrizo Springs, Asherton, Las Colonias, Winter Haven,
Chula Vista-River Spur, Cometa, Brundage, Carrizo Hill, Gilson
Groves, Catarina and Farias Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central Texas.
LAT...LON 2823 10022 2824 10026 2828 10029 2831 10028
2835 10032 2873 10007 2884 9972 2821 9945
2820 10021
TIME...MOT...LOC 0144Z 331DEG 13KT 2867 9981 2829 10038
BRADYSpecial weather statement, May 17, 9:40 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
940 PM CDT Mon May 17 2021
TXZ218-219-228-180330-
Frio TX-Dimmit TX-Zavala TX-
940 PM CDT Mon May 17 2021
...SIGNIFICANT WEATHER ADVISORY FOR DIMMIT...SOUTHEASTERN ZAVALA AND
SOUTHWESTERN FRIO COUNTIES UNTIL 1030 PM CDT...
At 939 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles north of Big Wells to near Chupadera
Ranch Airport. Movement was east at 10 mph.
Half inch hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Crystal City, Carrizo Springs, Dilley, Big Wells, Asherton, Chula
Vista-River Spur, Derby, Hilltop, Las Colonias, Winter Haven,
Brundage, Chaparral Wildlife Management Area, Light, Carrizo Hill,
Divot, Loma Vista, Gilson Groves, Catarina and Las Vegas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central Texas.
LAT...LON 2831 10011 2878 9983 2882 9908 2864 9917
2864 9939 2821 9940 2820 10011
TIME...MOT...LOC 0239Z 272DEG 11KT 2867 9956 2822 10004
BRADYThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 17, 7:14 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit | 26 min |
| May 17, 7:46 PM CDT | Special Weather Statement | EWX | Dimmit | 44 min |
| May 17, 8:44 PM CDT | Special Weather Statement | EWX | Dimmit | 46 min |
| May 17, 9:36 PM CDT | Areal Flood Advisory | EWX | Dimmit, Zavala | 3 hr |
| May 17, 10:10 PM CDT | Special Weather Statement | EWX | Frio | 50 min |
| May 17, 10:39 PM CDT | Areal Flood Advisory | EWX | Dimmit, Frio, Zavala | 2 hr |
| May 17, 10:47 PM CDT | Special Weather Statement | EWX | Dimmit | 28 min |
| May 18, 9:56 AM CDT | Special Weather Statement | EWX | Real | 49 min |
| May 18, 10:29 AM CDT | Special Weather Statement | EWX | Kerr | 46 min |
| May 18, 11:35 AM CDT | Special Weather Statement | EWX | Real | 55 min |
| May 18, 11:58 AM CDT | Areal Flood Advisory | EWX | Edwards, Kerr, Real, Val Verde | 5 hr |
| May 18, 12:54 PM CDT | Special Weather Statement | EWX | Bandera, Gillespie, Kendall | 51 min |
| May 18, 1:29 PM CDT | Special Weather Statement | EWX | Blanco, Kendall | 46 min |
| May 18, 1:51 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Blanco, Comal, Kendall | 54 min |
| May 18, 2:01 PM CDT | Areal Flood Advisory | EWX | Bandera, Bexar, Comal, Kendall, Medina | 3 hr |
| May 18, 2:38 PM CDT | Special Weather Statement | EWX | Comal, Hays | 67 min |
| May 18, 2:46 PM CDT | Areal Flood Advisory | EWX | Bexar, Comal | 3 hr |
| May 18, 2:46 PM CDT | Severe Thunderstorm Warning | EWX | Comal, Hays | 59 min |
| May 18, 3:04 PM CDT | Special Weather Statement | EWX | Wilson | 41 min |
| May 18, 3:35 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Comal, Guadalupe | 55 min |
| May 18, 3:36 PM CDT | Areal Flood Advisory | EWX | Bexar, Caldwell, Comal, Guadalupe, Hays, Wilson | 3 hr |
| May 18, 3:40 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Comal, Hays, Travis | 65 min |
| May 18, 3:59 PM CDT | Flash Flood Warning | EWX | Comal | 3 hr |
| May 18, 3:59 PM CDT | Special Weather Statement | EWX | Gonzales | 46 min |
| May 18, 4:24 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Gonzales, Guadalupe | 66 min |
| May 18, 4:27 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Fayette, Gonzales, Lee, Travis | 63 min |
| May 18, 4:39 PM CDT | Severe Thunderstorm Warning | EWX | Fayette, Gonzales, Lavaca | 66 min |
| May 18, 4:48 PM CDT | Tornado Warning | EWX | Lavaca | 27 min |
| May 18, 5:03 PM CDT | Areal Flood Advisory | EWX | Fayette, Gonzales, Lavaca | 3 hr |
| May 18, 5:15 PM CDT | Special Weather Statement | EWX | Wilson | 45 min |
| May 18, 5:21 PM CDT | Flash Flood Warning | EWX | Caldwell, Gonzales, Guadalupe | 3 hr |
| May 18, 5:28 PM CDT | Areal Flood Advisory | EWX | Frio | 3 hr |
| May 18, 5:29 PM CDT | Special Weather Statement | EWX | Frio | 46 min |
| May 18, 5:31 PM CDT | Special Weather Statement | EWX | Lee | 44 min |
| May 18, 5:35 PM CDT | Special Weather Statement | EWX | Gonzales | 40 min |
| May 18, 5:39 PM CDT | Special Weather Statement | EWX | Fayette | 51 min |
| May 18, 5:42 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Frio | 24 min |
| May 18, 6:06 PM CDT | Areal Flood Advisory | EWX | Bastrop, Lee | 3 hr |
| May 18, 6:14 PM CDT | Tornado Warning | EWX | Fayette | 31 min |
| May 18, 6:26 PM CDT | Tornado Warning | EWX | Fayette | 34 min |
| May 18, 6:39 PM CDT | Tornado Warning | EWX | Lavaca | 51 min |
| May 18, 6:41 PM CDT | Tornado Warning | EWX | Fayette | 34 min |
| May 18, 6:44 PM CDT | Flash Flood Warning | EWX | Fayette, Gonzales, Lavaca | 8 hr |
| May 18, 6:53 PM CDT | Areal Flood Advisory | EWX | DeWitt, Gonzales, Karnes, Lavaca, Wilson | 3 hr |
Nearby
Special Weather Statements in Texas, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.